# SDR SWIA202163707

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM I/B AND O/B FLANGES  AT RBL9  FROM FS 439.00 TO FS 559.00 HAVE MULTIPLE AREAS OF CORROSION.     (C-CHECK RO 1/5/2022)    REPAIRED BEAM I/B AND O/B FLANGES  AT RBL9  FROM FS 439.00 TO FS 559.00 IAW MHIRJ REO 601R-53-41-2985 REV -- DATED 2021-11-29. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
